Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Oct 7, 2012, 7:45 PM EDT for Brunswick County, New Hanover County, North Carolina. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2012, 7:45 PM EDT (23:45 UTC)
- Expired
- Oct 7, 2012, 8:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1104 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
310
WWUS82 KILM 072345
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
745 PM EDT SUN OCT 7 2012
NCZ107>110-080045-
COASTAL BRUNSWICK-COASTAL NEW HANOVER-INLAND BRUNSWICK-INLAND NEW
HANOVER-
745 PM EDT SUN OCT 7 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS BRUNSWICK AND NEW HANOVER
COUNTIES THROUGH 845 PM EDT...
AT 744 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WILMINGTON TO SHALLOTTE...MOVING SOUTHEAST AT 20
MPH.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND POSSIBLE MINOR FLOODING...ESPECIALLY WHERE HEAVY
RAIN OCCURRED EARLIER TODAY.
SOME LOCATIONS IMPACTED INCLUDE CAROLINA BEACH...WILMINGTON...BOILING
SPRING LAKES...MILL CREEK... MYRTLE GROVE...OAK ISLAND...SEAGATE...
SILVER LAKE AND KINGS GRANT.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3416 7783 3390 7794 3383 7796 3385 7801
3388 7803 3390 7811 3391 7827 3390 7838
3393 7846 3428 7789 3422 7777
TIME...MOT...LOC 2344Z 299DEG 17KT 3418 7788 3394 7827
$$
TRAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Oct 7, 7:20 PM EDT, 25 minutes earlier.
Area forecast discussion, Oct 7, 7:20 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 720 PM EDT SUN OCT 7 2012 .SYNOPSIS... A STRONG COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA AND OFFSHORE THROUGH THE OVERNIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL TRANSITION TO A LIGHT STRATIFORM RAIN EVENT LATE TONIGHT AND MONDAY. MUCH COOLER WEATHER IS EXPECTED IN THE WAKE OF THE FRONT TONIGHT AND EARLY INTO THE WEEK. STRONG CANADIAN HIGH PRESSURE WILL EVENTUALLY BRING DRY WEATHER. A RE- INFORCING COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY WITH CANADIAN HIGH PRESSURE TO FOLLOW FOR THE MID TO LATE WEEK PERIOD. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... AS OF 700 PM SUNDAY...EARLIER BOUT OF STRONG TO ISOLATED SEVERE CONVECTION HAS BASICALLY COME TO AN END WITH THE STRONGER CELLS NOW MOVING NE OF THE FA...AS WELL AS THE LOSS OF THE DAYS HEATING LIMITING INSTABILITY. WILL CONTINUE THE THREAT FOR CONVECTION INTO THIS EVENING...AND THEN TRANSITION INTO PATCHY LIGHT RAIN AS THE COOL SURGE BEHIND THE EXITING COLD FRONT BEGINS TO DROP SOUTHWARD... ENVELOPING THE AREA TOWARDS DAWN. CURRENT FORECAST MINS LOOK AOK...BUT LIKELY NOT TO OCCUR UNTIL AROUND DAYBREAK MONDAY AS THE DEEPER COLD AIR ADVECTION ONLY ARRIVES AND PARTIALLY PUSHES ACROSS THE LAST OF THE FA. LATEST NAMBUFR SOUNDINGS SHOW THE RATHER SHALLOW SFC BASED COLD AIRMASS THAT BARELY REACHES 900MB BY DAYBREAK MONDAY. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 3 PM SUNDAY...COOL HIGH PRESSURE WILL BE IN PLACE AT THE SURFACE ON MONDAY WITH WEAK ISENTROPIC LIFT AND SOME SHALLOW LOW LEVEL MOISTURE IN PLACE. NET RESULT FOR MONDAY AND MONDAY NIGHT WILL BE MAINLY CLOUDY SKIES WITH A SMALL CHANCE OF RAIN. TEMPERATURES WILL STRUGGLE TO REACH THE LOWER TO MIDDLE 60S MONDAY WITH MINS FALLING TO THE UPPER 40S TO LOWER 50S. GRADUAL PARTIAL CLEARING IS EXPECTED TUESDAY AND TUESDAY NIGHT AS ISENTROPIC LIFT DIMINISHES AS THE SURFACE RIDGE AXIS SHIFTS SLIGHTLY EASTWARD. MAXIMUMS ON TUESDAY UNDER PARTLY CLOUDY SKIES WILL REACH THE UPPER 60S TO LOWER 70S WITH MINS TUESDAY NIGHT IN THE LOWER TO MIDDLE 50S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 300 PM SUNDAY...THE EXTENDED FORECAST WILL FEATURE TWO DRY COLD FRONTS BRINGING DRY CANADIAN AIR SOUTH...FOLLOWED BY A MODIFICATION OF THE AIRMASS NEXT WEEKEND AS INCREASINGLY ONSHORE WINDS BRING IN SUBTROPICAL HUMIDITY. SURFACE HIGH PRESSURE WILL MOVE ACROSS THE CAROLINAS WEDNESDAY WITH MAINLY SUNNY SKIES AND LIGHT WINDS. 850 MB TEMPS PROGGED AS HIGH AS +14 C ON THE 12Z GFS WILL SUPPORT HIGHS APPROACHING 80 ACROSS MOST OF OUR AREA. A SECOND SURFACE HIGH WILL MOVE QUICKLY EAST FROM THE GREAT PLAINS STATES WEDNESDAY NIGHT...PUSHING A DRY COLD FRONT ACROSS THE REGION BEFORE DAYBREAK THURSDAY. 850 MB TEMPS WILL FALL INTO THE +9 C TO +10 C RANGE DURING THE DAY THURSDAY WITH HIGHS PERHAPS STRUGGLING TO CLIMB INTO THE LOWER 70S DURING THE AFTERNOON. ANOTHER HIGH MOVING SOUTHEAST ACROSS THE GREAT LAKES FRIDAY NIGHT WILL PUSH A SECOND DRY FRONT INTO THE CAROLINAS...BUT WITH THE BULK OF THE COLD ADVECTION REMAINING WELL NORTH OF THE CAROLINAS THERE SHOULD BE LITTLE IMPACT ON TEMPERATURES. FOR SATURDAY AND SUNDAY SURFACE HIGH PRESSURE WILL MOVE OFFSHORE WITH EAST WINDS TURNING SOUTHEAST...AND EVENTUALLY SOUTHERLY SUNDAY AFTERNOON. THIS WILL LEAD TO A MORE HUMID SUBTROPICAL AIRMASS BECOMING ENTRENCHED ACROSS THE AREA. DEWPOINTS MAY RETURN INTO THE 60S WITH OVERNIGHT LOWS ACTUALLY ABOVE NORMAL AGAIN BY SUNDAY. THE ONLY PRECIP CHANCES IN MY FORECAST ARE SLIGHT CHANCES (20 PERCENT) NEAR THE COAST SATURDAY AND ACROSS THE ENTIRE AREA SUNDAY. THESE ARE BARELY UP TO CLIMATOLOGICAL LEVELS THIS TIME OF YEAR AND REPRESENT THE WEAKLY FORCED SYNOPTIC PATTERN EXPECTED DESPITE THE INCREASING LOW-LEVEL MOISTURE. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... AS OF 18Z...COLD FRONT HAS REACHED THE COAST BUT THE COLD AIR LAGS WELL BEHIND THE FRONT. VFR CEILINGS AT ALL TERMINALS THOUGH COASTAL LOCATIONS MAY SEE BRIEF MVFR IN AN ISOLATED SHOWER. PERIOD WOULD BE VERY BRIEF AND THREAT IS ONLY FOR NEXT FEW HOURS. FARTHER INLAND DEEP CU HAS NOT DEVELOPED AND THREAT OF SHOWERS IS QUITE LIMITED. PRECIP MAY LINGER BEHIND THE FRONT IN THE FORM OF LIGHT RAIN/MIST GIVEN THE PRESENCE OF WEAK ISENTROPIC LIFT. MORE LIKELY THERE WILL BE A LOW STRATUS CEILING FLIRTING WITH IFR THRESHOLDS ALL NIGHT. STRONG COLD ADVECTION WILL KEEP FOG FROM BEING AN ISSUE. EXTENDED OUTLOOK...CHANCE OF RAIN AND MVFR CEILINGS OVERNIGHT MON THROUGH TUES MORNING. IFR CEILINGS POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING COASTAL TERMINALS. VFR CONDITIONS DEVELOPING TUESDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 700 PM SATURDAY...WEAK SFC LOW OFF THE NC-VA COASTS WILL CONTINUE TRACKING NE. ITS TRAILING COLD FRONT WILL FINALLY GET PULLED EAST AND SOUTH OF THE ILM COASTAL WATERS AFTER MIDNIGHT TONIGHT. LATEST HRRR INDICATES BY MIDNIGHT TONIGHT...NE 10-20KT WINDS SHOULD HAVE PUSHED ACROSS THE ENTIRE FA. THIS SEEMS A BIT OVERDONE AND QUICK GIVEN THE NATURE AND BEHAVIOR OF THIS COLD FRONT DURING THE PAST 24 HRS. WILL CONTINUE THE PHRASEOLOGY OF WINDS SHIFTING/INCREASING AFTER MIDNIGHT TONIGHT. AFTER MIDNIGHT ...WINDS TO EVENTUALLY BECOME N-NE AT 10-20 KT. SIG SEAS WILL BUILD TO 2 TO 4 FT...UP TO 3 TO 5 FT OFF CAPE FEAR...AND BECOME DOMINATED BY PERIODS OF 4 TO 6 SECONDS. SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 3 PM SUNDAY...WINDS WILL GRADUALLY BACK FROM NE TO N THROUGH THE PERIOD AS SPEEDS SLOWLY FALL FROM 15 TO 20 KT MONDAY TO AROUND 10 KT BY TUESDAY NIGHT. SEAS OF 3 TO 5 FT ARE EXPECTED FOR MONDAY AND MONDAY NIGHT BEFORE FALLING TO THE 2 TO 3 FT RANGE TUESDAY NIGHT. LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 300 PM SUNDAY...TWO DRY COLD FRONTS WILL PUSH THROUGH THE AREA...ONE WEDNESDAY NIGHT AND ANOTHER FRIDAY NIGHT. THE WEDNESDAY NIGHT FRONT WILL BE THE STRONGER OF THE TWO AND WILL BE ACCOMPANIED BY A SURGE OF NORTH-NORTHEAST WINDS THURSDAY MORNING THAT COULD REACH 20 KNOTS WITH HIGHER GUSTS. OTHERWISE DRY WEATHER IS EXPECTED THROUGH THE PERIOD WITH PRIMARILY SHORT-PERIOD WIND WAVES DOMINATING. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...DCH NEAR TERM...DCH SHORT TERM...RAN LONG TERM...TRA AVIATION...SGL
Hazardous weather outlook, Oct 7, 3:47 AM EDT, 15 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 347 AM EDT SUN OCT 7 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-080800- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 347 AM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE RISK FOR HAZARDOUS WEATHER CONDITIONS IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-080800- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 347 AM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF SMALL CRAFT SHOULD EXERCISE CAUTION CONDITIONS MAY DEVELOP LATE TONIGHT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 7, 6:14 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
614 PM EDT SUN OCT 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 2 NNW CASTLE HAYNE 34.38N 77.92W
10/07/2012 M1.00 INCH PENDER NC PUBLIC
&&
EVENT NUMBER ILM1200341
TRASpecial weather statement, Oct 7, 6:19 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
619 PM EDT SUN OCT 7 2012
NCZ105-106-072245-
COASTAL PENDER-INLAND PENDER-
619 PM EDT SUN OCT 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS PORTIONS OF CENTRAL AND
EASTERN PENDER COUNTY THROUGH 645 PM EDT...
AT 619 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MOORETOWN...OR ABOUT 11 MILES SOUTHEAST OF BURGAW...MOVING NORTHEAST
AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE EDGECOMB AND MOORETOWN.
HAZARDS INCLUDE...
DIME SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED
FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS
PASS.
&&
LAT...LON 3438 7782 3438 7786 3437 7789 3455 7778
3460 7763 3445 7756
TIME...MOT...LOC 2219Z 243DEG 14KT 3445 7777
TRALocal storm report, Oct 7, 6:25 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
625 PM EDT SUN OCT 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 4 NNW CASTLE HAYNE 34.40N 77.94W
10/07/2012 M1.00 INCH PENDER NC PUBLIC
REPORT OF QUARTER SIZED HAIL ON WILLOWS BAY DRIVE NEAR
HWY 133.
&&
EVENT NUMBER ILM1200342
LACORTESpecial weather statement, Oct 7, 6:41 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
641 PM EDT SUN OCT 7 2012
NCZ109-072315-
INLAND BRUNSWICK-
641 PM EDT SUN OCT 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS WESTERN BRUNSWICK COUNTY
THROUGH 715 PM EDT...
AT 641 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
LONGWOOD...OR ABOUT 11 MILES NORTH OF LITTLE RIVER...MOVING NORTHEAST
AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE ASH...EXUM...LONGWOOD AND WACCAMAW.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING POSSIBLE IN POOR DRAINAGE AREAS.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3404 7839 3395 7863 3397 7864 3399 7863
3401 7864 3404 7858 3405 7858 3406 7856
3408 7856 3413 7846
TIME...MOT...LOC 2241Z 243DEG 17KT 3403 7857
TRASpecial weather statement, Oct 7, 7:11 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
711 PM EDT SUN OCT 7 2012
NCZ107>109-080000-
COASTAL NEW HANOVER-INLAND BRUNSWICK-INLAND NEW HANOVER-
711 PM EDT SUN OCT 7 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF BRUNSWICK AND
NEW HANOVER COUNTIES THROUGH 800 PM EDT...
AT 709 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LELAND AND WILMINGTON TO SHALLOTTE...MOVING EAST
AT 30 MPH.
SOME LOCATIONS IMPACTED INCLUDE LELAND...SHALLOTTE...WILMINGTON...
BISHOP...MASONBORO...MILL CREEK...MYRTLE GROVE...OGDEN...SEAGATE...
SILVER LAKE...SMITH CREEK AND SUPPLY.
HAZARDS INCLUDE...
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
POSSIBLE PEA SIZE HAIL.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH MAY CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. SOME AREAS FROM LELAND AND TOWN CREEK WEST
INTO THE GREEN SWAMP HAVE PICKED UP AS MUCH AS 2 TO 3 INCHES OF RAIN
TODAY.
&&
LAT...LON 3409 7786 3407 7793 3410 7794 3406 7797
3396 7837 3395 7846 3410 7843 3427 7797
3429 7775
TIME...MOT...LOC 2309Z 255DEG 28KT 3423 7793 3396 7837
TRASpecial weather statement, Oct 7, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
745 PM EDT SUN OCT 7 2012
NCZ107>110-080045-
COASTAL BRUNSWICK-COASTAL NEW HANOVER-INLAND BRUNSWICK-INLAND NEW
HANOVER-
745 PM EDT SUN OCT 7 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS BRUNSWICK AND NEW HANOVER
COUNTIES THROUGH 845 PM EDT...
AT 744 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WILMINGTON TO SHALLOTTE...MOVING SOUTHEAST AT 20
MPH.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND POSSIBLE MINOR FLOODING...ESPECIALLY WHERE HEAVY
RAIN OCCURRED EARLIER TODAY.
SOME LOCATIONS IMPACTED INCLUDE CAROLINA BEACH...WILMINGTON...BOILING
SPRING LAKES...MILL CREEK... MYRTLE GROVE...OAK ISLAND...SEAGATE...
SILVER LAKE AND KINGS GRANT.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3416 7783 3390 7794 3383 7796 3385 7801
3388 7803 3390 7811 3391 7827 3390 7838
3393 7846 3428 7789 3422 7777
TIME...MOT...LOC 2344Z 299DEG 17KT 3418 7788 3394 7827
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:59 PM EDT | Special Marine Warning | ILM | 31 min | |
| Oct 7, 4:06 PM EDT | Special Weather Statement | ILM | Brunswick | 24 min |
| Oct 7, 4:28 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 32 min |
| Oct 7, 4:54 PM EDT | Special Weather Statement | ILM | Brunswick | 36 min |
| Oct 7, 5:25 PM EDT | Special Weather Statement | ILM | New Hanover | 35 min |
| Oct 7, 5:29 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 28 min |
| Oct 7, 5:48 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover, Pender | 42 min |
| Oct 7, 6:19 PM EDT | Special Weather Statement | ILM | Pender | 26 min |
| Oct 7, 6:41 PM EDT | Special Weather Statement | ILM | Brunswick | 34 min |
| Oct 7, 7:11 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 49 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.